# SDR CA101103001

- Difficulty date: October 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 231 hours
- Engine: Cfmint CFM563B2
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Condition: Malfunctioned
- Location: Entertain Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AS REPORTED ON LOG PAGE F22043, FLT 509 YYZ - YVR 10/30/2010 "ON LIFT OFF ALL LIVE TV SCREENS WENT BLACK, ACRID ODOR NOTICED BY CABIN CREW AND GUESTS, LIVE TV CAME BACK ON, SWITCHED LTV RESET SWITCH TO OFF SMELL DISSIPATED.  TURNED IFE SWITCH OFF.  CONTINUED FLIGHT TO DESTINATION".  UPON ARRIVAL MAINTENANCE PERSONNEL COLLARED THE LIVE TV SYSTEM CIRCUIT BREAKERS AND APPLIED MEL 25-10-5.  THE INITIAL INSPECTION PERFORMED BY LIVE TV (VISUAL AND ODOR) DID NOT ISOLATE THE SOURCE OF THE ODOR TO LIVE TV EQUIPMENT  AT THE TIME MAINTENANCE WAS PERFORMED 11/01/2010, THE SEB AT 15DEF, S/N 0468 WAS REMOVED FOR A BITE FAILURE AND NOT FOR AN ODOR.  NO FURTHER ISSUES NOTED.
